# SDR COMA0560093

- Difficulty date: January 26, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 19,269 hours, 18,648 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5436 LEFT FLAP POSITION INDICATES 20 DEGREES AND RIGHT FLAP INDICATES 0 DEGREES.  INSPECTED AND OPERATED FLAP SYSTEM, NO DEFECTS FOUND.  COULD NOT DUPLCIATE.
